Submersions with p-Connected Fibres.
Mathematische Zeitschrift, Tome 121 (1971), pp. 288-294
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__121_171567,
author = {J. Wolfgang Smith},
title = {Submersions with {p-Connected} {Fibres.}},
journal = {Mathematische Zeitschrift},
pages = {288--294},
year = {1971},
volume = {121},
zbl = {0207.54101},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__121_171567/}
}
J. Wolfgang Smith. Submersions with p-Connected Fibres.. Mathematische Zeitschrift, Tome 121 (1971), pp. 288-294. http://geodesic.mathdoc.fr/item/MZ_1971__121_171567/